65717members
346150posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anyone else experiencing this?

2 REPLIES 2
Member

Re: Anyone else experiencing this?

Hi ejenks, I have just come off tamoxifen because of side effects, but feel great - sorry.  It's about a month, but still having hot flushes, so don't think it has worked its way out fully yet. Eaine

Highlighted
Member

Re: Anyone else experiencing this?

Hi ejenks
Whilst you await replies here please feel free to call our helpliners to talk through the queries you have, lines are open during the week 9-5 and Saturdays 10-2 on 0808 800 6000.

Our team are on hand with practical and emotional support for you and can talk to you about our 'Someone like me' service, you can read more about this and further support ideas here:

https://www.breastcancercare.org.uk/breast-cancer-services

Take care
Lucy BCC

Highlighted
Member

Anyone else experiencing this?

Hello ladies . Just finished Tamoxifen and now having periods. Trouble is I cry at the drop a hat at the moment. Is this the oestrogen coming back into my body? How quickly does it happen? Would appreciate any comments x